# SDR BJNA000504

- Difficulty date: May 24, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY TRACK LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, IAW CMM 33-50-01.  (M)
